# SDR V0XD201412030251

- Difficulty date: December 3, 2014
- Submitted: December 4, 2014
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N376CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10092
- Aircraft time: 28,083 hours, 20,603 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Retainer Seal
- Part number: 601R3187221
- Condition: Damaged
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD PAX DOOR SEAL RETAINER GOUGED & BENT UNDER PAX DOOR BONDING WIRE ADJACENT TO DOOR HINGE.  R & R FWD PAX DOOR SEAL RETAINER IAW SRM 51-42-13.
